# SDR AALA202402061038

- Difficulty date: January 14, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Cracked
- Location: Bs 500c Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK N FORWARD CARGO COMPARTMENT TRANSITION PANEL AT BS 500C MINUS 6 INCHES, RBL 25. REPLACED TRANSITION PANEL PER SRM 51-40-02 AND SRM 53-00-53-2R-6.
